Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 37, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at May 31, 2018, 7:32 PM MDT for Grant County, Hettinger County, North Dakota. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2018, 7:32 PM MDT (01:32 UTC)
- Expired
- May 31, 2018, 8:30 PM MDT
- In force
- 58 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Grant County, ND, Hettinger County, ND
The radar
The Bismarck radar (KBIS), 105 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 7:35 PM MDT | HAIL 0.75 | Mott, ND | MINOR FLOODING IS ALSO OCCURRING WITH WATER RUNNING GUTTER-DEEP IN THE STREETS OF MOTT. |
| May 31, 8:09 PM MDT | HAIL 1 | New Leipzig, ND | HAIL UP TO THE SIZE OF QUARTERS STILL COMING DOWN IN NEW LEIPZIG AT THE TIME OF THIS REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:17 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 332 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1884 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted.
012
WUUS53 KBIS 010132
SVRBIS
NDC037-041-010230-
/O.NEW.KBIS.SV.W.0037.180601T0132Z-180601T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
732 PM MDT THU MAY 31 2018
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Southeastern Hettinger County in southwestern North Dakota...
Northwestern Grant County in south central North Dakota...
* Until 830 PM MDT.
* At 732 PM MDT, a severe thunderstorm was located over Mott, moving
east at 35 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near,
New Leipzig around 755 PM MDT.
Elgin around 805 PM MDT.
Heart Butte Dam around 815 PM MDT.
Other locations impacted by this severe thunderstorm include Burt,
Bentley and Heil.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4626 10234 4643 10245 4666 10180 4653 10164
4635 10165
TIME...MOT...LOC 0132Z 250DEG 32KT 4638 10229
HAIL...1.25IN
WIND...<50MPH
$$
ABELING3 follow-up statements
705
WWUS53 KBIS 010155
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
755 PM MDT THU MAY 31 2018
NDC037-041-010230-
/O.CON.KBIS.SV.W.0037.000000T0000Z-180601T0230Z/
Hettinger ND-Grant ND-
755 PM MDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR SOUTHEASTERN HETTINGER AND NORTHWESTERN GRANT COUNTIES...
At 754 PM MDT, a severe thunderstorm was located near New Leipzig, or
7 miles west of Elgin, moving east at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Elgin around 805 PM MDT.
Other locations impacted by this severe thunderstorm include Burt,
Bentley and Heil.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4626 10234 4643 10245 4666 10180 4653 10164
4635 10165
TIME...MOT...LOC 0154Z 251DEG 31KT 4641 10201
HAIL...1.00IN
WIND...<50MPH
$$
ABELING048
WWUS53 KBIS 010215 RRA
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
815 PM MDT THU MAY 31 2018
NDC041-010224-
/O.CAN.KBIS.SV.W.0037.000000T0000Z-180601T0230Z/
Hettinger ND-
815 PM MDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HETTINGER COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
south central and southwestern North Dakota.
LAT...LON 4630 10204 4647 10205 4656 10205 4666 10180
4653 10164 4635 10165
TIME...MOT...LOC 0214Z 250DEG 32KT 4647 10176
$$
NDC037-010230-
/O.CON.KBIS.SV.W.0037.000000T0000Z-180601T0230Z/
Grant ND-
815 PM MDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHWESTERN GRANT COUNTY...
At 814 PM MDT, a severe thunderstorm was located 6 miles northeast of
Elgin, moving east at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Public.
IMPACT...Damage to vehicles is expected.
This severe thunderstorm will remain over mainly rural areas of
northwestern Grant County, including the following locations... Heil.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4630 10204 4647 10205 4656 10205 4666 10180
4653 10164 4635 10165
TIME...MOT...LOC 0214Z 250DEG 32KT 4647 10176
HAIL...1.00IN
WIND...<50MPH
$$
ABELING410
WWUS53 KBIS 010228
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
828 PM MDT THU MAY 31 2018
NDC037-010238-
/O.EXP.KBIS.SV.W.0037.000000T0000Z-180601T0230Z/
Grant ND-
828 PM MDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRANT COUNTY WILL
EXPIRE AT 830 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
south central and southwestern North Dakota.
LAT...LON 4630 10204 4647 10205 4656 10205 4666 10180
4653 10164 4635 10165
TIME...MOT...LOC 0228Z 250DEG 32KT 4651 10161
$$
ABELINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 5:44 PM MDT, 1 hour 48 minutes earlier.
Area forecast discussion, May 31, 5:44 PM MDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 644 PM CDT Thu May 31 2018 .UPDATE... Issued at 638 PM CDT Thu May 31 2018 Main update will follow the line of thunderstorms through central North Dakota, and updated the POPs to definite across south central North Dakota this evening. Severe weather threat continues through 10 PM CDT. && .SHORT TERM...(This evening through Friday) Issued at 227 PM CDT Thu May 31 2018 Main forecast concern will be severe storms. We continue to destabilize across western North Dakota this afternoon. General showers and thunderstorm continue over northeast Montana into far north west ND. Scattered thunderstorms have recently developed near Dickinson and are expected to lift northeast. Cams continue to point at another round of thunderstorms developing along the MT border later this afternoon. Increasing bulk shear and strong lapse rates point to an increasing threat of large hail and damaging winds. A tornado threat also remains, especially along the stalled boundary from around Beach northeast toward Minot. Another round of thunderstorms is also possible late this evening into the overnight hours as the low level jet increases across the region. A more significant storm threat is possible on Friday as the shortwave trough moves through the area. Very large hail and damaging winds in excess of 70 mph are possible again. HREF updraft helicity to 150 m2/s2 are pegged over south central ND around 00 UTC Saturday. Although there could be a quick transition to a MCS, at least initially there could be a threat for a tornado with any discrete cells before they transition. Convection should push into eastern ND by late evening. .LONG TERM...(Friday night through Thursday) Issued at 227 PM CDT Thu May 31 2018 After thunderstorms exit the area cooler and drier air filters into the region. Could be an isolated thunderstorm Saturday and breezy to windy conditions. Otherwise no significant weather into early next week when we enter into another active pattern with systems moving through a zonal to southwest flow every 36 to 48 hours. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 638 PM CDT Thu May 31 2018 Hazards to aviation will focus on thunderstorms through 06Z, with another round of thunderstorms expected Friday late morning and afternoon. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...WAA SHORT TERM...TWH LONG TERM...TWH AVIATION...WAA
Hazardous weather outlook, May 31, 5:51 PM MDT, 1 hour 41 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 651 PM CDT Thu May 31 2018 NDZ001>005-009-010-025-037-046>048-050-051-020000- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Foster- Stutsman-Emmons-Logan-La Moure-McIntosh-Dickey- 651 PM CDT Thu May 31 2018 This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Tonight Scattered thunderstorms are expected across most of northern and eastern central Dakota tonight. Additional thunderstorms, possibly strong to severe, may move across western and central North Dakota late tonight from Montana. .DAYS TWO THROUGH SEVEN...Friday through Wednesday For Friday, a potentially significant severe weather event is forecast, especially across central North Dakota. Severe thunderstorms may develop between US Highway 83 and 85 by early Friday afternoon, and quickly form into a squall line as they progress east through the remainder of the afternoon and into the evening. Threats are still a bit uncertain, and depend on how fast individual storms form into a line. However, there is the potential for very large hail in the afternoon. The threat may quickly change to predominately wind with a squall line with potential gusts over 70 mph. A few tornadoes are also possible. .SPOTTER INFORMATION STATEMENT... Spotters activation is likely today through Friday across most of western and central North Dakota. NDZ011>013-017>023-031>036-040>045-020000- Ward-McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan- Wells-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-Slope- Hettinger-Grant-Bowman-Adams-Sioux- 651 PM CDT Thu May 31 2018 /551 PM MDT Thu May 31 2018/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Tonight Severe thunderstorms are expected across most of western and central Dakota this evening. The primary threats are large hail to around two inches in diameter, damaging wind gusts in excess of 70 mph, possibly a few tornadoes, and dangerous lightning. The greatest threat is this evening across south central North Dakota. Additional thunderstorms, possibly strong to severe, may move across western and central North Dakota late tonight from Montana. .DAYS TWO THROUGH SEVEN...Friday through Wednesday For Friday, a potentially significant severe weather event is forecast, especially across central North Dakota. Severe thunderstorms may develop between US Highway 83 and 85 by early Friday afternoon, and quickly form into a squall line as they progress east through the remainder of the afternoon and into the evening. Threats are still a bit uncertain, and depend on how fast individual storms form into a line. However, there is the potential for very large hail in the afternoon. The threat may quickly change to predominately wind with a squall line with potential gusts over 70 mph. A few tornadoes are also possible. .SPOTTER INFORMATION STATEMENT... Spotters activation is likely today through Friday across most of western and central North Dakota. waa
In the hours before
Local storm report, May 31, 5:46 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN 1 N DICKINSON 46.90N 102.79W
05/31/2018 M3.70 INCH STARK ND PUBLIC
HEAVY RAINFALL FROM THUNDERSTORMS THAT JUST
MOVED THROUGH THE DICKINSON AREA.
&&
TJKSpecial weather statement, May 31, 6:47 PM MDT, 45 minutes before
Special Weather Statement National Weather Service Bismarck ND 747 PM CDT THU MAY 31 2018 NDZ019>021-034-035-042-010130- Grant ND-Oliver ND-Mercer ND-McLean ND-Morton ND-Burleigh ND- 747 PM CDT THU MAY 31 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MCLEAN... NORTHWESTERN BURLEIGH...NORTHWESTERN MORTON...OLIVER...EAST CENTRAL MERCER AND NORTH CENTRAL GRANT COUNTIES UNTIL 830 PM CDT/730 PM MDT/... At 746 PM CDT/646 PM MDT/, Doppler radar was tracking strong thunderstorms along a line extending from 7 miles west of Washburn to 5 miles east of Heart Butte Dam. Movement was east at 30 mph. Half inch hail and wind gusts to 50 mph will be possible with these storms. Locations impacted include... Mandan, New Salem, Wilton, Center, Flasher, Almont, Hannover, Cross Ranch State Park, Fish Creek Dam, Lake Harmon, Judson, Double Ditch Indian Village, Hensler, Fort Clark, Nelson Lake, Price, Sweet Briar Lake, Crown Butte Lake and Sanger. Very heavy rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900 PM MDT/ for south central North Dakota. LAT...LON 4727 10060 4644 10118 4666 10190 4728 10146 TIME...MOT...LOC 0046Z 273DEG 24KT 4725 10118 4662 10170 VINING/KRANZ
Special weather statement, May 31, 7:12 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Bismarck ND
712 PM MDT THU MAY 31 2018
NDZ041-010200-
Hettinger-
712 PM MDT THU MAY 31 2018
...A STRONG THUNDERSTORM WILL AFFECT EASTERN HETTINGER COUNTY UNTIL
800 PM MDT...
At 712 PM MDT, a strong thunderstorm was located near Regent, or 8
miles west of Mott, moving northeast at 30 mph.
Winds gusts to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Mott, Regent, Burt and Bentley.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4628 10250 4628 10257 4641 10265 4663 10213
4663 10209 4626 10204 4624 10250
TIME...MOT...LOC 0112Z 246DEG 28KT 4636 10250
ABELINGLocal storm report, May 31, 7:19 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
819 PM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL CARSON 46.42N 101.56W
05/31/2018 E0.75 INCH GRANT ND LAW ENFORCEMENT
&&
TJKLocal storm report, May 31, 7:21 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
821 PM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM FUNNEL CLOUD 3 E CARSON 46.42N 101.50W
05/31/2018 GRANT ND LAW ENFORCEMENT
DEPUTY IN CARSON REPORTED A FUNNEL CLOUD 3
MILES EAST OF TOWN.
&&
TJKLocal storm report, May 31, 7:31 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
831 PM CDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL MOTT 46.37N 102.33W
05/31/2018 M1.00 INCH HETTINGER ND NWS EMPLOYEE
QUARTER SIZE HAIL STILL COMING DOWN AT THE
TIME OF THE REPORT.
&&
TJKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:00 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 60 min |
| May 31, 6:42 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 63 min |
| May 31, 6:47 PM MDT | Special Weather Statement | BIS | Morton, Oliver | 43 min |
| May 31, 7:03 PM MDT | Areal Flood Advisory | BIS | Hettinger | 2 hr |
| May 31, 7:12 PM MDT | Special Weather Statement | BIS | Hettinger | 48 min |
| May 31, 7:48 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 27 min |
| May 31, 7:55 PM MDT | Special Weather Statement | BIS | Stark | 50 min |
| May 31, 8:26 PM MDT | Special Weather Statement | BIS | Burleigh | 49 min |
| May 31, 8:40 PM MDT | Special Weather Statement | BIS | Grant, Morton, Sioux | 50 min |
| May 31, 8:58 PM MDT | Special Weather Statement | BIS | Grant | 47 min |
| May 31, 9:23 PM MDT | Special Weather Statement | BIS | Sioux | 52 min |
| May 31, 9:46 PM MDT | Special Weather Statement | BIS | Morton | 44 min |
| May 31, 10:33 PM MDT | Special Weather Statement | BIS | Emmons, Sioux | 42 min |
| May 31, 11:22 PM MDT | Special Weather Statement | BIS | Emmons | 38 min |
| May 31, 11:59 PM MDT | Special Weather Statement | BIS | Dunn, Stark | 46 min |
| Jun 1, 1:03 AM MDT | Special Weather Statement | BIS | Adams, Dunn, Grant, Hettinger, Mercer, Morton and 3 more | 42 min |
| Jun 1, 1:05 AM MDT | Special Weather Statement | BIS | Emmons | 40 min |
| Jun 1, 1:39 AM MDT | Special Weather Statement | BIS | Sheridan | 51 min |
| Jun 1, 1:43 AM MDT | Special Weather Statement | BIS | Emmons | 47 min |
| Jun 1, 1:46 AM MDT | Special Weather Statement | BIS | Burleigh | 44 min |
| Jun 1, 1:57 AM MDT | Special Weather Statement | BIS | Sioux | 48 min |
| Jun 1, 2:28 AM MDT | Special Weather Statement | BIS | Logan | 47 min |
| Jun 1, 5:32 AM MDT | Special Weather Statement | BIS | Mercer | 43 min |
| Jun 1, 5:56 AM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 64 min |
| Jun 1, 12:29 PM MDT | Special Weather Statement | BIS | Burke | 46 min |
| Jun 1, 1:15 PM MDT | Special Weather Statement | BIS | Dunn, Mountrail | 45 min |
| Jun 1, 1:35 PM MDT | Special Weather Statement | BIS | Burke | 25 min |
| Jun 1, 2:09 PM MDT | Special Weather Statement | BIS | Burke | 21 min |
| Jun 1, 2:39 PM MDT | Areal Flood Advisory | BIS | Burke | 6 hr |
| Jun 1, 2:52 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 25 min |
| Jun 1, 3:07 PM MDT | Severe Thunderstorm Warning | BIS | Billings, McKenzie | 53 min |
| Jun 1, 3:30 PM MDT | Tornado Warning | BIS | McKenzie | 30 min |
| Jun 1, 4:01 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 59 min |
| Jun 1, 4:22 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 38 min |
| Jun 1, 4:25 PM MDT | Severe Thunderstorm Warning | BIS | Williams | 35 min |
| Jun 1, 4:29 PM MDT | Severe Thunderstorm Warning | BIS | Williams | 61 min |
| Jun 1, 4:33 PM MDT | Tornado Warning | BIS | Dunn, McKenzie | 27 min |
| Jun 1, 4:48 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 57 min |
| Jun 1, 4:52 PM MDT | Tornado Warning | BIS | McKenzie, Mountrail | 23 min |
| Jun 1, 4:54 PM MDT | Tornado Warning | BIS | Mercer, Morton, Oliver | 36 min |
| Jun 1, 4:56 PM MDT | Tornado Warning | BIS | Dunn, McLean, Mountrail | 34 min |
| Jun 1, 4:57 PM MDT | Tornado Warning | BIS | Grant, Morton | 33 min |
| Jun 1, 5:02 PM MDT | Tornado Warning | BIS | Dunn, McLean, Mercer | 28 min |
| Jun 1, 5:07 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 38 min |
| Jun 1, 5:14 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
| Jun 1, 5:14 PM MDT | Tornado Warning | BIS | McKenzie, Mountrail | 31 min |
| Jun 1, 5:27 PM MDT | Tornado Warning | BIS | McHenry, McLean, Ward | 13 min |
| Jun 1, 5:30 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Mountrail, Ward | 60 min |
| Jun 1, 5:30 PM MDT | Tornado Warning | BIS | Mercer | 30 min |
| Jun 1, 5:42 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Ward | 63 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.